characteristic variety

  • McKay, Notes on characteristic variety, pdf

  • J. Bernstein, V. Lunts, On nonholonomic irreducible D-modules, Invent. Math. 94, (1988), no. 2, 223–243.

  • P. Maisonobe, C. Sabbah, D-modules cohérents et holonomes, Hermann, Paris 1993.

  • Ofer Gabber, The integrability of characteristic variety

  • J. V. Pereira, The characteristic variety of a generic foliation, arxiv/0912.1779

  • V. Ginsburg, Characteristic varieties and vanishing cycles, Invent. Math. 84:327–402, 1986, MR87j:32030, doi

Last revised on August 29, 2017 at 09:51:11. See the history of this page for a list of all contributions to it.